# SDR SWIA201332573

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 27,863 hours, 23,734 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG AFTER GEAR RETRACTION ON TAKEOFF.  HEARD "THUMPING" NOISE FROM NOSE GEAR, PULLED MANUAL RELEASE HANDLE, GOT 3 DOWN & LOCKED, HAD FULL NWS ON LANDING.  (FLT 2616)  REPLACED THE NLG PRIORITY VALVE AND THE MLG SELECTOR VALVE IAW AMM.  PERFORMED SEVERAL GEAR SWINGS WITH NO FAULT INDICATIONS NOTED.  OPS CHECK GOOD.  PN: 750005000  SN ON: 0219  SN OFF: 0655, PN: 4622  SN ON: 1144A  SN OFF: 453
